TU Darmstadt / ULB / TUbiblio

Discontinuous Galerkin Methods with Trefftz Approximations

Kretzschmar, Fritz and Schnepp, Sascha and Tsukerman, Igor and Weiland, Thomas (2014):
Discontinuous Galerkin Methods with Trefftz Approximations.
In: Journal of Computational and Applied Math, pp. 211-222, 270, (11), [Article]

Item Type: Article
Erschienen: 2014
Creators: Kretzschmar, Fritz and Schnepp, Sascha and Tsukerman, Igor and Weiland, Thomas
Title: Discontinuous Galerkin Methods with Trefftz Approximations
Language: English
Journal or Publication Title: Journal of Computational and Applied Math
Volume: 270
Number: 11
Divisions: Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Date Deposited: 08 Mar 2016 10:25
Export:

Optionen (nur für Redakteure)

View Item View Item